Duality in problems of the calculus of variations
Doklady Akademii Nauk, Tome 180 (1968) no. 4, pp. 789-792
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_180_4_a4,
author = {A. D. Ioffe and V. M. Tikhomirov},
title = {Duality in problems of the calculus of variations},
journal = {Doklady Akademii Nauk},
pages = {789--792},
year = {1968},
volume = {180},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_180_4_a4/}
}
A. D. Ioffe; V. M. Tikhomirov. Duality in problems of the calculus of variations. Doklady Akademii Nauk, Tome 180 (1968) no. 4, pp. 789-792. http://geodesic.mathdoc.fr/item/DAN_1968_180_4_a4/